# SDR GTIA2017070302040

- Difficulty date: July 3, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 41,254 hours, 19,238 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HEARD A LOUD NOISE COMING FROM R1 DOOR.  SOUNDED LIKE CONTINUOUS TONE AND WOULD LAST FOR 5 MINUTES, IT HAPPENED TWICE.  ACCOMPLISHED VISUAL INSPECTION OF DOOR PANELS FOR SECURITY , NO DEFECTS NOTED.   ACCOMPLISHED VISUAL INSPECTION OF DOOR SEAL AND SEAL AREA IAW AMM 25-11-00.  REMOVED FOOD DEBRIS AND MOISTURE  NO FURTHER DEFECTS NOTED AT THIS TIME
